| Model Number |
04.01.0121 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Joint Laxity (4526); Implant Pain (4561)
| Date of Event |
04/02/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 07 apr 2026 reverse shoulder system 04.01.0121 humeral reverse hc liner d 36/+6mm (k170452) lot 2317081: (b)(4) items manufactured and released on 22/nov/2023.Expiration date: 2028-nov-06.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Reverse shoulder system 04.01.0169 glenosphere - d 36x24.5 (k170452) lot.2503223: (b)(4) items manufactured and released on 17-apr-2025.Expiration date: 2030-apr-02.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Root cause: based on the information available no definitive root cause can be established, while there is no indication that any potential issue with the device may have caused or contributed to the event, and the device history record review does not indicate any potential manufacturing related issue.
Event or Problem Description
At 7 monthsfrom primary, the patient came in presenting shoulder pain and instability and the cause is unknown.There were no indications of trauma.During open exploration surgery, the surgeon observed that the glenosphere was unstable.The surgeon revised the glenosphere and increased lateralization to increase stability.The surgeon also revised the d 36/+6 liner to a constrained liner of the same size.The surgery was completed successfully.